Doctor insights on:
Can Excessive Diphenhydramine Actually Make You Itchy
Yes: I have had several patients who had become allergic to Diphenhydramine after using it on the skin for poison ivy or other ailments, so yes, although rare, any previous use of Diphenhydramine can cause an allergic reaction to it, such as itching at first, then rash. This is a concern and must be documented because it is one of our go-to medicines for allergies. ...Read more
Unlikely but: anything is possible. If you are already itching all over and try to take Benadryl (diphenhydramine) to control the itching, then the intense itching may just be progressing whether you take the Benadryl (diphenhydramine) or not. Try other antihistamine to see if they cause or relieve your itching. It has been suggested that the Benadryl (diphenhydramine) when applied topically may lead to allergic sensitization to the drug. ...Read moreSee 1 more doctor answer
Might need steroids: But that would require a prescription. Try an moisturizer or topical steroid, over the counter, especially if the itch is in one spot (not near eyes, though). Consider yeast infection, contact allergies (metals, cosmetics, lip balm, poison ivy), bites, eczema, dry skin and many other causes. ...Read more
I just took 10 mg of Benadryl (diphenhydramine) in pill form. Now I am itchy and tingly all over. This is the second time this has happened. ?
Can I take Benadryl (diphenhydramine) on top of Ambien 10mg.I'm Having an allergeric reaction to something. Need some relief.. So itchy.
Yes: You can take both together without any dangerous interactions. However, you may be more sedated than usual in the morning. ...Read more
Dermatitis: Maybe it is hives, which is why the Benadryl (diphenhydramine) helped. I would suggest trying an otc non-sedating antihistamine and switching the Benadryl (diphenhydramine) to bedtime because of the drowsy effects. You might also best be served to see an allergist or dermatologist. ...Read moreSee 1 more doctor answer
Spots coving body for 2 weeks. Itchy but Benadryl (diphenhydramine) does nothing. Getting worse family Dr says from stress I think not. Nothing helps. 27 years old.
- Talk to a doctor live online for free
- Can antibiotics make you itchy?
- Foods that can make you itchy
- Can hormones make you itchy?
- Ask a doctor a question free online
- Can glasses actually make your eyesight worse?
- Can stress make you itchy all over?
- Does diphenhydramine hydrochloride make you drowsy?
- Can you actually bruise your tongue?
- Talk to an allergist online for free